Autors: Paneva-Konovska, J. D.
Title: Multi-index (3m-parametric) Mittag-Leffler functions and fractional calculus
Keywords: Mittag-Leffler functions, multi-index (3m-parametric) generalizations, fractional calculus

References

    Issue

    Comptes rendus de l’Academie Bulgare des Sciences, vol. 64, issue 8, pp. 1089-1098, 2011, Bulgaria, Издателство на БАН “Проф. Марин Дринов”, ISBN ISSN:1310-1331

    Цитирания (Citation/s):
    1. V. Kiryakova, A Guide to Special Functions in Fractional Calculus, Mathematics 2021, 9(1), 106, 1-40; https://doi.org/10.3390/math9010106 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus и Web of Science